my son is 26, type 1 since 8, lantus to base line, humalog when he eats, last 3 weeks, not every night but often, takes lantus at 10 pm from 1 to 2 hours later hits a low of 28, fixes comes back to 90 to 120, when he wakes up 300 did not fix this time because that too causes a low, tested 300 at 7, down to 150 at 10 am, you have any ideas he is eating, testing, working, exerciseing every thing the same
OK, your son needs to keep a diary of his blood sugars, what and when he is eating, and how much insulin he is taking. He then needs to take that info to his endocrinologist or whichever doctor is managing his diabetes. Something needs to be adjusted since his lows are really low and he is waking up with a high sugar. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.